| Model Number |
430013-15 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the instrument arm drape continuously displayed errors when the mechanism was mounted on universal surgical manipulator (usm1).Since the same error occurred even after reattaching the drape and changing the mechanism, the instrument arm drape was replaced.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument arm drape for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The instrument single port (sp) arm drape accessory was analyzed, and the complaint was not confirmed by failure analysis.The accessory was installed in the in-house system and passed recognition and engagement without any issues.All four sterile instrument adapters were successfully installed.The cannula sterile adapter was also installed without issue.The sp system's drapes were also successfully deployed.The drape spin test was also performed and passed.The inner and outer labyrinths remained intact, and no abnormal noise or friction was observed when rotating the instrument drives 180-degrees in both directions.There were no errors observed when sterile adapters were attached to the arm.The accessory was fully functional.A visual inspection was performed and no damage was found.There was no problem detected.No product issue was identified.
Event or Problem Description
Refer to h11 for follow-up information.